# SDR ASOA200900379

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 10,565 hours, 7,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE, WILL NOT WORK AT ALL (NO VOLUME).
